MathSciNet Relay Station
MathSciNet bibliographic data
MR2286205 49J40 (47J20 47J25 65K10)
Bnouhachem, Abdellah; Noor, Muhammad Aslam; Rassias, Th. M. Three-steps iterative algorithms for mixed variational inequalities. Appl. Math. Comput. 183 (2006), no. 1, 436–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement